# SDR 08FDEA02401

- Difficulty date: June 24, 2008
- Submitted: July 1, 2008
- Operation: Air carrier
- Aircraft: N743FD
- Make and model: Airbus A300 B4-622
- Aircraft serial: 630
- Aircraft time: 48,754 hours, 15,409 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: A53832100208
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CRACKS IN WEB AT TRACKS 1-2 LT/RT AT C 47 REPAIR PERFORMED BY CRACK STOP HOLE AND INSTALLING A DOUBLER IAW RAS 70511471/005/2008 ISS A, APPROVED BY EA 6-5315-120074.
